# SDR 2020FA0000097

- Difficulty date: April 4, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N41800
- Make and model: Bbavia 7ECA
- Aircraft serial: 98173
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5263
- Condition: Cracked
- Location: Right Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT WING REAR SPAR IS CRACKED AT THE BUTT END OF THE SPAR INTO THE SPAR/FUSELAGE FITTING FASTENER ATTACH HOLES.  CRACKS ARE AS ILLUSTRATED IN  SERVICE LETTER 406, REV A.  THE REAR SPAR WAS REPLACED WITH A RAINBOW FLYING SERVICE SPAR, PN RFS5-26.  A FORM 337 HAS BEEN FILED WITH THE ACFT OWNER AND FAA TO DETAIL THE REPAIR AND WING COVERING.  THE SPAR HAD NO INDICATION OF ANY DAMAGE THAT WOULD ACCOUNT FOR THE CRACKS.  THE BUTT END OF THE SPAR HAD VERY LITTLE VARNISH WHICH MAY NOT HAVE PROTECTED THE END OF THE SPAR FROM WEATHERING.
